# SDR CALA2023091802809

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 84,088 hours, 9,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 198805
- Condition: Failed
- Location: Door 4r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 4R BATTERY PACK (M33409) CAPACITY CHECK FAIL REF HX NR WO.2248777. DR 4R BATTERY PACK (M33409) REPLACED AND OPERATION TEST RESULT NORMAL IAW AMM 33-51-06. ACCOMPLISHED BY MECH V920586, INSP V898561.
